A new series space |N_{p}^{θ}|(μ) and matrix operators with applications

Fadime Gökçe, Mehmet A. Sarıgöl

Abstract


The space |N_{p}^{θ}|_{k} of all series summable absolute weighted mean method has recently been introduced and studied by (Sarıgöl 2011), (Sarıgöl 2016) and (Mohapatra and Sarıgöl). In the present paper, we define a new notion of generalized absolute summability method, which includes almost known summabilities, and consruct a series space |N_{p}^{θ}|(μ) corresponding to it. Further, we show that it is a BK-space with AK and characterize certain matrix transformations on that space, and so also deduce some important results as special cases.

Keywords


Absolute weigted summability, matrix transformations, sequence spaces, BK-AK spaces, bounded linear operators

Full Text:

PDF

References


Altay, B. & Basar, F. (2006). On the paranormed Riesz

sequence spaces of non-absolute type derived by

weighted mean. Journal of Mathematical Analysis and

Applications, 319: 494-508.

Boos, J. & Cass, P. (2000). Classical and modern

methods in summability. Oxford University Press, New

York.

Bor, H., Yu, D. & Zhou, P. (2015). Some new factor

theorems for generalized absolute Cesáro summability.

Positivity 19: 111-120.

Bor, H. (1985). On 𝑁𝑁, 𝑝𝑝! ! summability factors of

infinite series. Tamkang J. Math. 16(1): 13-20.

Borwein, D & Cass, F.P. (1968). Strong Nörlund

summability. Mathematische Zeitschrift, 103: 94-111.

Bosanquet, L.S. & Chow, H.C. (1957). Some remarks

on convergence and summability factors. Journal of the

London Mathematical Society, 32: 73-82.

Bosanquet, L.S. (1950). Review on G. Sunouchi’s paper

“Notes on Fourier analysis, XVIII. Absolute summability of

series with constant terms.” Tohoku Mathematical Journal, 1:

-65, Mathematical Reviews, 11: 654.

Bosanquet, L.S. (1945). Note on convergence and

summability factors. Journal of the London Mathematical

Society, 20: 39-48.

Choudhary, B. & Mishra, S.K. (1993). On Köthe-

Toeplitz duals of certain sequence spaces and their matrix

transformations. Indian Journal of Pure and Applied

Mathematics, 24: 291-301.

Das, G. (1970). A Tauberian theorem for absolute

summability. Proceedings of the Cambridge Philosophical

Society, 67: 321-326.

Flett, T.M. (1957). On an extension of absolute summability

and some theorems of Littlewood and Paley. Proceedings of

the London Mathematical Society, 7: 113-141.

Grosse-Erdmann, K.G. (1993). Matrix transformations

between the sequence spaces of Maddox. Journal of

Mathematical Analysis and Applications, 180: 223-238.

Hazar, G.C. & Sarıgöl, M.A. (2018). Compact and matrix

operators on the space . Journal of Computational

Analysis and Applications, 25: 1014-1024.

Kalaivani, K. & Youvaraj, G.P. (2013). Generalized

absolute Hausdorff summability of orthogonal series. Acta

Mathematica Hungarica, 140: 169-186.

Maddox, I.J. (1969). Some properties of paranormed

sequence spaces. Journal of the London Mathematical

Society, 1: 316-322.

Maddox, I.J. (1968). Paranormed sequence spaces generated

by infinite matrices. Mathematical Proceedings of the

Cambridge Philosophical Society, 64: 335-340.

Maddox, I.J. (1967). Spaces of strongly summable

sequences. The Quarterly Journal of Mathematics 18: 345-

Malkowsky, E. & Rakocevic, V. (2007). On matrix domains

of triangles. Applied Mathematics and Computation, 189(2):

-1163.

Mazhar, S.M. (1971). On the absolute summability factors

of infinite series. Tohoku Mathematical Journal, 23: 433-451.

McFadden, L. (1942). Absolute Nörlund summability. Duke

Mathematical Journal, 9: 168-207.

Mehdi, M.R. (1960). Summability factors for generalized

absolute summability I. Proceedings of the London

Mathematical Society, 10(3): 180-199.

Mohapatra, R.N. & Sarıgöl, M.A. On matrix operators on

the series space

. Ukrainian Mathematical Journal

(69(11):1772-1783.).

Mursaleen, M. & Noman, A. K. (2011). On generalized

means and some related sequence spaces. Computers

Mathematics with Applications, 61: 988-999.

Mursaleen, M. & Noman, A. K. (2010). On some

new difference sequence spaces of non-absolute type I.

Mathematical and Computer Modelling, 52: 603- 617.

Nakano, H. (1951). Modulared sequence space. Proceedings

of the Japan Academy, Ser. A Mathematical Sciences, 27:

-512.

Orhan, C. & Sarıgöl, M.A. (1993). On absolute weighted

mean summability. Rocky Mountain Journal of Mathematics,

(3): 1091-1097.

Ozarslan, H.S. Ozgen, H.N. (2015). Necessary conditions

for absolute matrix summability methods. Bollettino dell’

Unione Matematica Italiana, 8(3): 223-228.

Sarıgöl, M.A. (2016a). Spaces of series summable by

absolute Cesáro and matrix operators. Communications in

Mathematics and Applications, 7: 11-22.

Sarıgöl, M.A. (2016b). Norms and compactness of operators

on abolute weighted mean summable series, Kuwait Journal

of Science, 43(4): 68-74.

Sarıgöl, M.A. (2015). Extension of Mazhar’s theorem on

summability factors, Kuwait Journal of Science, 42: 1-8.

Sarıgöl, M.A. (2013). An inequality for matrix operators

and its applications. Journal of Classical Analysis, 2: 145-

Sarıgöl, M.A. (2011). Matrix transformatins on fields of

absolute weighted mean summability. Studia Scientiarum

Mathematicarum Hungarica, 48(3): 331 341.

Sarıgöl, M.A. (2010). On local properties of factored Fourier series. Applied Mathematics and Computation, 216:

-3390.

Sarıgöl, M.A. (1993). On two absolute summability Riesz

summability of infinite series. Proceedings of the American

Mathematical Society, 118: 485-488.

Sarıgöl, M.A. (1991a). Necessary and sufficient conditions

for the equivalence of the summability methods

and . Indian Journal of Pure and Applied

Mathematics, 22(6): 483-489.

Sarıgöl, M.A. (1991b). On absolute summability factors.

Commentationes Mathematicae, 31:157-163.

Sulaiman, W.T. (1992). On summability factors of infinite

series. Proceedings of the American Mathematical Society,

: 313-317.

Sunouchi, G. (1949). Notes on Fourier Analysis, 18,

absolute summability of a series with constant terms.

Tohoku Mathematical Journal, 1:57-65.

Stieglitz, M. & Titez, H. (1977). Matrixtransformationen

von Folgenraumen Eine Ergebnisüberischt. Mathematische

Zeitschrift, 154: 1-16.

Tanaka, M. (1978). On generalized Nörlund methods

of summability. Bulletin of the Australian Mathematical

Society, 19:381-402.


Refbacks

  • There are currently no refbacks.